MathSciNet Relay Station
MathSciNet bibliographic data
MR2927578 54H25 (47H10 54E25)
Arandelović, Ivan D.; Kečkić, Dragoljub J. Symmetric spaces approach to some fixed point results. Nonlinear Anal. 75 (2012), no. 13, 5157–5168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement